Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 17 found articles
 
 
  On totally semipermutable products of finite groups
 
 
Title: On totally semipermutable products of finite groups
Author: Ballester-Bolinches, A.
Cossey, J.
Madanha , S. Y.
Pedraza-Aguilera, M. C.
Appeared in: Acta mathematica Hungarica
Paging: Volume 172 () nr. 1 pages 161-169
Year: 2024-01-31
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands